MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PROFIX 750 GRAMS MALLET; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. PROFIX 750 GRAMS MALLET; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 71512452
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the platform received the notice of bone hammer disinfection issued by the company, and then it was sterilized in strict accordance with the company's requirements.The polyethylene head end of bone hammer was loosened in varying degrees after several times of disassembly, and it could not be used normally during the operation.No back up was available and a similar tool from the operating room of the hospital was borrowed to complete the surgery.A less than 30 min delay was reported.

Brand Name
PROFIX 750 GRAMS MALLET
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9932058
Report Number1020279-2020-01199
Device Sequence Number11494129
Product Code JWH
UDI-Device Identifier03596010223890
UDI-Public03596010223890
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71512452
Device Catalogue Number71512452
Device Lot Number17EM05705
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;